Treatment has been stopped

  • 5 replies
  • 33 subscribers
  • 702 views

I had my echo appt and they found I have fluid on my heart, so they have stopped my treatment, my last chemo was meant to be today. 
I know phesgo can cause heart problems, but nervous because I’ve missed a dose. 

The tumour in my breast has reduced so really happy, getting my results for my liver and next steps about my heart and meds Monday.

xx 

  • Hello Beat this shit

    I hope you don't mind me responding as I had a different type of cancer but hopefully by doing so it will bump your post.

    I am sorry to hear that your treatment has had to be stopped due to fluid on your heart. It is always worrying when having treatment that can cause serious side effects. 

    I am pleased to hear that your breast tumour has reduced, you must be really pleased. Hopefully your liver results will be positive and that you will be given some more information about what happens now with your heart and meds. If you need to talk things through at any point then please do give the Support Line a call. The number is at the end of this.

    Good Luck with your appointment and please do let us know how you get on. In the meantime if there is anything you need, then please do ask.

    Jane

           

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

  • Thank you Jane I will let you know.

    Heart

  • Hello there,

    So sorry you have had this set back in your treatment but good news that the breast tumour has reduced in size.

    Thinking about you while you wait for your other results and sending love and hugs your way.

  • Hi so after waiting 3 hours as the clinic was running late I met with a registrar who said she didn’t know why they had made my appt …….. she said she didn’t have my liver report and after some pressing said she couid show me the scan, which did show the liver lesions have shrunk and I don’t have as many. She did treatment would stop till they got results for the mri which would be two weeks. Which means I would be with the phesgo injections for 4 weeks. I asked that would mean for me missing that many and she said well you could have a heart problem because of the meds. I get that but is the cancer going to get worse spread she has no answers.

    i tried to call macmillian helpline but I was in a queue and it took ages. I’ve just spent the evening crying I’m so angry and confused. The fluid is pressing on my heart doesn’t that mean cancer I just feel so lost.

  • Hi Beat this sheet

    I'm sorry to hear that you had to wait 3 hours and that apart from the good news that the liver lesions have shrunk the registrar had no answers for you.

    Best of luck with your mri results in two weeks.

    Best wishes

    Daisy53

    Community Champion Badge